VOL. 23 · NO. 4 | Fall 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 23 (4), (Fall 1993)
No abstract available
Articles
H. Arizmendi, K. Jarosz
Rocky Mountain J. Math. 23 (4), 1179-1195, (Fall 1993) DOI: 10.1216/rmjm/1181072487
No abstract available
Gerald Beer, Roberto Lucchetti
Rocky Mountain J. Math. 23 (4), 1197-1220, (Fall 1993) DOI: 10.1216/rmjm/1181072488
KEYWORDS: hyperspace, bounded proximal topology, Attouch-Wets convergence, minimization problems, well-posed problems, 54B20, 49J45
No abstract available
Hüseyin Bor
Rocky Mountain J. Math. 23 (4), 1221-1230, (Fall 1993) DOI: 10.1216/rmjm/1181072489
No abstract available
Chung-Ki Cho, Chong-Kyu Han
Rocky Mountain J. Math. 23 (4), 1231-1252, (Fall 1993) DOI: 10.1216/rmjm/1181072490
No abstract available
Doyle Cutler, Radoslav Dimitrić
Rocky Mountain J. Math. 23 (4), 1253-1266, (Fall 1993) DOI: 10.1216/rmjm/1181072491
KEYWORDS: valuated vector space, Kurepa's hypothesis, abelian $p$-group, $C_{\o_1}$-group, balanced projective dimension, 20K10, 04A20, 20K40, 20K45
No abstract available
Giovanni Emmanuele
Rocky Mountain J. Math. 23 (4), 1267-1268, (Fall 1993) DOI: 10.1216/rmjm/1181072492
KEYWORDS: Pseudo-convergence, spaces of bounded sequences
No abstract available
Clark Kimberling
Rocky Mountain J. Math. 23 (4), 1269-1286, (Fall 1993) DOI: 10.1216/rmjm/1181072493
No abstract available
Wenxiong Liu
Rocky Mountain J. Math. 23 (4), 1287-1319, (Fall 1993) DOI: 10.1216/rmjm/1181072494
KEYWORDS: Semilinear heat equations, Blow-up, asymptotic behavior, 35B40, 35K55, 35K47
No abstract available
Shozo Matsuura
Rocky Mountain J. Math. 23 (4), 1321-1336, (Fall 1993) DOI: 10.1216/rmjm/1181072495
No abstract available
Robert I. Mizner
Rocky Mountain J. Math. 23 (4), 1337-1359, (Fall 1993) DOI: 10.1216/rmjm/1181072496
KEYWORDS: 53C15, 32F25
No abstract available
John N. Mordeson
Rocky Mountain J. Math. 23 (4), 1361-1377, (Fall 1993) DOI: 10.1216/rmjm/1181072497
KEYWORDS: Fuzzy ideal, fuzzy algebraic variety, fuzzy primary representation, irreducible, fuzzy nonlinear system of equations
No abstract available
M.M. Parmenter, Sudarshan K. Sehgal
Rocky Mountain J. Math. 23 (4), 1379-1383, (Fall 1993) DOI: 10.1216/rmjm/1181072498
No abstract available
Mario Petrich
Rocky Mountain J. Math. 23 (4), 1385-1409, (Fall 1993) DOI: 10.1216/rmjm/1181072499
No abstract available
Patrick Rabau, Dae San Kim
Rocky Mountain J. Math. 23 (4), 1409-1429, (Fall 1993) DOI: 10.1216/rmjm/1181072500
No abstract available
Chao-Liang Shen
Rocky Mountain J. Math. 23 (4), 1431-1442, (Fall 1993) DOI: 10.1216/rmjm/1181072501
KEYWORDS: Selfadjoint second order linear system, eigenvalue, eigenfunction, matrix, characteristic value, 34A30, 34B25
No abstract available
Richard G. Swan
Rocky Mountain J. Math. 23 (4), 1443-1469, (Fall 1993) DOI: 10.1216/rmjm/1181072502
No abstract available
Eliza Wajch
Rocky Mountain J. Math. 23 (4), 1471-1481, (Fall 1993) DOI: 10.1216/rmjm/1181072503
KEYWORDS: $\vk$-ideal, $\J$-pseudocontinuity, Quasicontinuity, $\vk$-Lindelof property, $\vk$-pseudonet, connectedness, 54C10, 26A15
No abstract available
Masaji Watanabe
Rocky Mountain J. Math. 23 (4), 1483-1525, (Fall 1993) DOI: 10.1216/rmjm/1181072504
No abstract available
Masaji Watanabe
Rocky Mountain J. Math. 23 (4), 1527-1554, (Fall 1993) DOI: 10.1216/rmjm/1181072505
No abstract available
Xiangsheng Xu
Rocky Mountain J. Math. 23 (4), 1555-1580, (Fall 1993) DOI: 10.1216/rmjm/1181072506
KEYWORDS: 35D05, 35K65
No abstract available
Zhang Nan Yue, Kenneth S. Williams
Rocky Mountain J. Math. 23 (4), 1581-1592, (Fall 1993) DOI: 10.1216/rmjm/1181072507
No abstract available
Index
Rocky Mountain J. Math. 23 (4), 1593-1596, (Fall 1993) DOI: 10.1216/rmjm/1181072508
No abstract available
Back to Top